کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4588134 1334173 2008 14 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Finite-dimensional modules for the polynomial ring in one variable as a vertex algebra
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Finite-dimensional modules for the polynomial ring in one variable as a vertex algebra
چکیده انگلیسی

A commutative associative algebra A over C with a derivation is one of the simplest examples of a vertex algebra. However, the differences between the modules for vertex algebra A and the modules for associative algebra A are not well understood.In this paper, I give the classification of finite-dimensional indecomposable untwisted or twisted modules for the polynomial ring in one variable over C as a vertex algebra.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 320, Issue 3, 1 August 2008, Pages 1261-1274